# SDR USAA20101118SB191

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT ATTENDANT REPORTED THE R2 DOOR GIRT BAR IS DIFFICULT TO ARM AND DISARM.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR GIRT BAR.  CHECKS OK.
